BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Complex variable positive definite functions

Participants in the publication
Buescu, Jorge (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Paixão, A. C. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
COMPLEX ANALYSIS AND OPERATOR THEORY

Publication Identifiers
ISSN - 1661-8254

Volume
8
Number
4

Starting page
937
Last page
954

Document Identifiers
URL - http://link.springer.com/article/10.1007%2fs11785-013-0319-1


Export

APA
Buescu, Jorge, Paixão, A. C., (2014). Complex variable positive definite functions. COMPLEX ANALYSIS AND OPERATOR THEORY, 8, 937-954. ISSN 1661-8254. eISSN . http://link.springer.com/article/10.1007%2fs11785-013-0319-1

IEEE
Buescu, Jorge, Paixão, A. C., "Complex variable positive definite functions" in COMPLEX ANALYSIS AND OPERATOR THEORY, vol. 8, pp. 937-954, 2014.

BIBTEX
@article{22944, author = {Buescu, Jorge and Paixão, A. C.}, title = {Complex variable positive definite functions}, journal = {COMPLEX ANALYSIS AND OPERATOR THEORY}, year = 2014, pages = {937-954}, volume = 8 }